# SDR AWXA200601066

- Difficulty date: June 14, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 65175834
- Condition: Cracked
- Location: Bs 178 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED VERTICAL CHORD CRACKED, .375 AND .125 INCHES, AT THE INBOARD AND OUTBOARD RADIUS AT BS 178, BL 5.7L AND WL 184.  MAINTENANCE CUT OUT AND REMOVED DAMAGED PART OF VERTICAL CHORD AT BS 178, BL 5.7L AND WL 184, I/B AND O/B RADIUS.  REPAIRED VERTICAL CHORD AT BS 178, BL 5.7L AND WL 184 IAW B737-300 SRM 53-10-08-2R5 FIG 201.
